# SDR DALA2018022401154

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB FROM STA Y=515-519 BTW X=-54 TO X=-60 AT PAX CABIN IN REF NRC 00325 (5300-2020). CORROSION LEVEL 2, CUSP WEB FROM STA Y=515-519 BTW X=-54 TO X=-60 AT PAX CABIN WAS REPAIRED PER SRM 53-00-55-2R.
